Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 45, NWS Nashville, TN

April 3, 2025Maury County, Rutherford County, Williamson County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 3, 2025, 3:43 PM CDT for Maury County, Rutherford County, Williamson County, Tennessee. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 3:43 PM CDT (20:43 UTC)
Expired
Apr 3, 2025, 4:15 PM CDT
In force
32 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Maury County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:00 PM CDTHAIL 1.252 Wsw Franklin, TNTime estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:52 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

105 
WFUS54 KOHX 032043
TOROHX
TNC119-149-187-032115-
/O.NEW.KOHX.TO.W.0045.250403T2043Z-250403T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
343 PM CDT Thu Apr 3 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  West central Rutherford County in Middle Tennessee...
  Northeastern Maury County in Middle Tennessee...
  Southeastern Williamson County in Middle Tennessee...

* Until 415 PM CDT.

* At 343 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Spring Hill, or 9 miles north of Columbia, moving
  northeast at 50 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Thompson's Station and Spring Hill around 350 PM CDT.
  Nolensville around 405 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Triune.

This includes the following highways...
 Interstate 65 between mile markers 51 and 69.
 Interstate 840 between mile markers 18 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3567 8706 3580 8714 3601 8673 3580 8651
TIME...MOT...LOC 2043Z 245DEG 42KT 3576 8699 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Baggett
1 follow-up statement
263 
WWUS54 KOHX 032057
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
357 PM CDT Thu Apr 3 2025

TNC119-032107-
/O.CAN.KOHX.TO.W.0045.000000T0000Z-250403T2115Z/
Maury TN-
357 PM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTHEASTERN MAURY COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for Middle
Tennessee.

&&

LAT...LON 3601 8673 3580 8651 3575 8690 3577 8693
      3578 8693 3578 8694 3583 8702
TIME...MOT...LOC 2057Z 245DEG 42KT 3583 8681 

$$

TNC149-187-032115-
/O.CON.KOHX.TO.W.0045.000000T0000Z-250403T2115Z/
Rutherford TN-Williamson TN-
357 PM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR WEST
CENTRAL RUTHERFORD AND EASTERN WILLIAMSON COUNTIES...

At 357 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Thompson's Station, or 7 miles south of Franklin,
moving northeast at 50 mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Nolensville around 405 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Triune.

This includes the following highways...
 Interstate 65 between mile markers 54 and 68.
 Interstate 840 between mile markers 22 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3601 8673 3580 8651 3575 8690 3577 8693
      3578 8693 3578 8694 3583 8702
TIME...MOT...LOC 2057Z 245DEG 42KT 3583 8681 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Baggett

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 3, 12:52 PM CDT, 2 hours 51 minutes earlier. Its key messages:

  • Updated at 1233 PM CDT Thu Apr 3 2025
  • Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend.
  • There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail.
  • There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible.
Area forecast discussion, Apr 3, 12:52 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
Issued by National Weather Service Morristown TN
1252 PM CDT Thu Apr 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1233 PM CDT Thu Apr 3 2025

- Considerable flash flooding is ongoing this morning for most of
  Middle TN W of the Cumberland Plateau due to torrential
  rainfall. 3 to 5 inches of rain has fallen over the last 24
  hours with locally higher amounts likely not being measures.
  Flooding concerns will continue through the weekend.

- There is a level 3 out of 5 risk for severe storms across
  portions of western Middle TN and a level 2 out of 5 for most of
  the rest of Middle TN. Latest models keep storms W of the
  Cumberland Plateau today and then mostly moving out of the
  Middle TN late tonight into Friday morning. Damaging winds,
  tornadoes, large hail, and torrential downpours will all be
  possible. Locations W of I-65 have the greatest chance to see
  strong storms capable of producing tornadoes and large hail.

- There will be a continued risk for severe storms across the area
  Friday and Saturday. For now, Saturday holds a greater risk than
  Friday. Damaging winds will be the main concern, although
  tornadoes will remain possible.

&&

.SHORT TERM...
(Rest of today through Friday)
Issued at 903 AM CDT Thu Apr 3 2025

Latest SPC mesoscale discussion states occasional supercell
structures continue to be observed this morning with convection
moving across middle/northeast TN. With some
heating/destabilization ongoing south of the front that, there
will be some potential for storm intensification with cells that
can remain rooted near the boundary, which may move further north
through the day. With MLCAPE expected to increase through the
500-1000 J/kg along/south of the front and favorable wind profiles
expected to persist through the day, some threat for all severe
hazards could evolve with time near the boundary, with an isolated
hail and damaging wind threat north of the boundary.

Latest HREF depicts storms training over Middle TN through
tonight then there is decent agreement that a break will develop
late tonight into Friday morning. By 7 AM Friday morning, most
storms look to be limited to North and West over SE KY and W of
the TN River. There is some risk for isolated strong storms to
develop Friday afternoon then activity diminishes through the
overnight.

&&

.LONG TERM...
(Friday Night through next Thursday)
Issued at 903 AM CDT Thu Apr 3 2025

Come Saturday morning, a more organized line of storms looks to
redevelop and work there way across Middle TN from the NW to the
SE. There will be a severe threat with these storms, with severe
hazards possible. Storms will be slow to push E across the state,
finally moving on out through Sunday afternoon. Flooding will be
an ongoing concern through the first of next week.

A much needed break from storms will set up by Monday with the
next chance for rain on Wednesday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1233 PM CDT Thu Apr 3 2025

Significant differences in flight conditions with MVFR/IFR
conditions at CKV with periods of showers and thunderstorms with
heavy rains and lower ceilings. BNA flight conditions will vary
greatly depending on periods of convection through 06Z. For MQY,
SRB and CSV, generally VFR conditons with the main concern being
strong southerly winds through this evening due to the tight
pressure gradient.

For Friday morning, a gradual improvement for CKV and BNA, with
all TAF sites becoming VFR during the morning. Winds will remain
brisk out of the south with mainly dry conditions.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...99
LONG TERM....99
AVIATION.....99

In the hours before

Local storm report, Apr 3, 10:51 AM CDT, 4 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1051 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Flash Flood      Springfield             36.50N 86.88W
04/03/2025                   Robertson          TN   Public

            Report and video on X of flash flooding in
            Springfield, TN.

&&

fb
Local storm report, Apr 3, 12:13 PM CDT, 3 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1213 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 AM     Tstm Wnd Dmg     4 NNW College Grove     35.87N 86.69W
04/03/2025                   Williamson         TN   Broadcast Media

            A pergola was destroyed near Kings Chapel
            Community.

&&
Local storm report, Apr 3, 2:52 PM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
252 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     Tstm Wnd Dmg     8 WSW Linden            35.56N 87.98W
04/03/2025                   Perry              TN   911 Call Center

            Trees down on a power line.

&&

fb
Local storm report, Apr 3, 3:13 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
313 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Hail             Hohenwald               35.55N 87.56W
04/03/2025  M1.00 Inch       Lewis              TN   Public

&&

fb
Local storm report, Apr 3, 3:22 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
322 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     Hail             6 W Hohenwald           35.56N 87.66W
04/03/2025  E1.25 Inch       Perry              TN   Broadcast Media

            Report of large hail on the Perry/Lewis
            County line on Highway 412. Time estimated
            via radar.

&&

fb
Local storm report, Apr 3, 3:36 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
336 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             Williamsport            35.69N 87.22W
04/03/2025  E1.25 Inch       Maury              TN   Amateur Radio

&&

fb

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart62 min
Apr 2, 10:32 PM CDTTornado WarningOHXStewart28 min
Apr 2, 10:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart65 min
Apr 2, 11:06 PM CDTTornado WarningOHXHouston, Stewart24 min
Apr 2, 11:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery68 min
Apr 2, 11:32 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry58 min
Apr 2, 11:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart13 min
Apr 2, 11:57 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys33 min
Apr 3, 12:07 AM CDTFlash Flood WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart6 hr
Apr 3, 12:07 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner53 min
Apr 3, 12:27 AM CDTTornado WarningOHXHickman, Humphreys, Perry33 min
Apr 3, 12:54 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale38 min
Apr 3, 12:56 AM CDTTornado WarningOHXDickson, Hickman, Humphreys34 min
Apr 3, 12:58 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry62 min
Apr 3, 1:06 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry, Wayne39 min
Apr 3, 1:14 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson6 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Apr 3, 1:40 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry35 min
Apr 3, 1:46 AM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne59 min
Apr 3, 2:00 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more45 min
Apr 3, 2:02 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXDickson, Hickman, Maury, Williamson43 min
Apr 3, 2:21 AM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry9 hr
Apr 3, 2:36 AM CDTTornado WarningOHXCheatham, Davidson, Williamson24 min
Apr 3, 2:43 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Maury, Williamson62 min
Apr 3, 2:54 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson51 min
Apr 3, 2:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Williamson9 hr
Apr 3, 3:02 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne43 min
Apr 3, 3:07 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Apr 3, 3:08 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Wilson9 hr
Apr 3, 3:21 AM CDTTornado WarningOHXHickman, Lewis, Perry24 min
Apr 3, 3:23 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Williamson, Wilson37 min
Apr 3, 3:25 AM CDTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson34 min
Apr 3, 3:33 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson27 min
Apr 3, 3:38 AM CDTTornado WarningOHXDavidson, Williamson37 min
Apr 3, 3:42 AM CDTTornado WarningOHXDickson, Hickman, Lewis, Maury, Williamson33 min
Apr 3, 3:53 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne37 min
Apr 3, 3:56 AM CDTTornado WarningOHXDavidson, Sumner, Wilson7 min
Apr 3, 3:58 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale47 min
Apr 3, 4:07 AM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson53 min
Apr 3, 4:09 AM CDTTornado WarningOHXDavidson, Hickman, Maury, Williamson36 min
Apr 3, 4:25 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Wayne35 min
Apr 3, 4:27 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson8 hr
Apr 3, 4:35 AM CDTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson25 min
Apr 3, 4:36 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson39 min
Apr 3, 4:47 AM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith and 3 more9 hr
Apr 3, 4:54 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon21 min
Apr 3, 4:57 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Trousdale, Wilson48 min
Apr 3, 5:07 AM CDTFlash Flood WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne6 hr
Apr 3, 5:12 AM CDTTornado WarningOHXMaury, Williamson33 min
Apr 3, 5:14 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Pickett46 min
Apr 3, 5:31 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith44 min
Apr 3, 5:40 AM CDTFlash Flood WarningOHXGiles, Marshall, Maury, Rutherford, Williamson6 hr
Apr 3, 5:41 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson49 min
Apr 3, 5:43 AM CDTFlash Flood WarningOHXDeKalb, Rutherford, Smith, Wilson6 hr
Apr 3, 5:43 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith32 min
Apr 3, 5:48 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more6 hr
Apr 3, 6:03 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett42 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson25 min
Apr 3, 6:11 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam64 min
Apr 3, 6:24 AM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson51 min
Apr 3, 6:27 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson22 min
Apr 3, 6:35 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson25 min
Apr 3, 7:51 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton39 min
Apr 3, 8:30 AM CDTRiver Flood WarningOHXHickman23 hr
Apr 3, 9:06 AM CDTRiver Flood AdvisoryOHXPerry11 hr
Apr 3, 9:10 AM CDTRiver Flood AdvisoryOHXCheatham13 hr
Apr 3, 9:13 AM CDTRiver Flood WarningOHXDavidson4 hr
Apr 3, 9:36 AM CDTRiver Flood AdvisoryOHXDavidson56 hr
Apr 3, 9:40 AM CDTTornado WarningOHXSmith, Trousdale, Wilson35 min
Apr 3, 10:33 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more3 hr
Apr 3, 11:34 AM CDTAreal Flood AdvisoryOHXMaury, Williamson3 hr
Apr 3, 11:41 AM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more3 hr
Apr 3, 11:43 AM CDTFlash Flood WarningOHXDavidson, Macon, Sumner, Trousdale3 hr
Apr 3, 11:47 AM CDTRiver Flood WarningOHXCheatham23 hr
Apr 3, 11:48 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson23 hr
Apr 3, 11:50 AM CDTRiver Flood AdvisoryOHXDavidson52 hr
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson4 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery5 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXStewart5 days
Apr 3, 11:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more2 hr

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.